# SDR 95ZZZX3914

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972BH
- Make and model: Snias AS350B2
- Aircraft serial: 2804
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Ball Joint
- Part number: 350A33215000
- Condition: Worn
- Location: T/R
- Part time: 915 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL JOINT HAS EXCESSIVE AXIAL PLAY IN BEARING.
